# SDR SCNA20250814320

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-800
- Aircraft serial: 41131
- Aircraft time: 23,965 hours, 14,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR IS DIFFICULT TO DISARM.   READJUSTED L1 DOOR GIRT BAR RETAINING CLIPS REF AMM 25-66-01 OPS CHECK GOOD.
